MathSciNet Relay Station
MathSciNet bibliographic data
MR2273668 32A25 (32T25)
Charpentier, Philippe; Dupain, Yves Estimates for the Bergman and Szegö projections for pseudoconvex domains of finite type with locally diagonalizable Levi form. Publ. Mat. 50 (2006), no. 2, 413–446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement